Tsukuba Journal of Mathematics

Nonexistence of Global Solutions in Time for Reaction-Diffusion Systems with Inhomogeneous Terms in Cones

Takefumi Igarashi and Noriaki Umeda

Full-text: Open access

Abstract

We consider initial-boundary value problems for the reaction-diffusion systems with inhomogeneous terms in cones. In this paper we show the nonexistence of global solutions of the problems in time.

Article information

Source
Tsukuba J. Math., Volume 33, Number 1 (2009), 131-145.

Dates
First available in Project Euclid: 1 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1251833210

Digital Object Identifier
doi:10.21099/tkbjm/1251833210

Mathematical Reviews number (MathSciNet)
MR2553841

Zentralblatt MATH identifier
1180.35278

Subjects
Primary: 35K45: Initial value problems for second-order parabolic systems 35K57: Reaction-diffusion equations

Keywords
reaction-diffusion global nonexistence inhomogeneous term cone

Citation

Igarashi, Takefumi; Umeda, Noriaki. Nonexistence of Global Solutions in Time for Reaction-Diffusion Systems with Inhomogeneous Terms in Cones. Tsukuba J. Math. 33 (2009), no. 1, 131--145. doi:10.21099/tkbjm/1251833210. https://projecteuclid.org/euclid.tkbjm/1251833210


Export citation